# SDR DALA2025012300558

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 73,807 hours, 23,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 4R KNUCKLE KNOCKER DOES NOT MOVE OUT WHEN DOOR IS ARMED. CORRECTIVE ACTION: KNUCKLE KNOCKER AT DOOR 4R STILL INTERFERING WITH CORNER OF DOOR LINER CUTOUT SLIGHTLY - DOES NOT AFFECT ARMING - TRIMMED KNUCKLE KNOCKER OPENING A LITTLE MORE NOW POPS OUT WITH DOOR ARMING CONSISTENTLY. (6580622)
